# SDR UALA2013051403352

- Difficulty date: May 12, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 35,478 hours, 15,657 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: MR53510
- Part serial: 2144
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN NOSE CONE.  FOUND RADOME PAINT CHIPPED.  MADE INTERIM REPAIR. REPLACED RADOME REF MM.
